# SDR 96ZZZX2827

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769TA
- Make and model: Boeing 767-3S1
- Aircraft serial: 26608
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26088127
- Condition: Defective
- Location: Mlg
- Part time: 4,773 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRAKE, PN 2608812-7, SN B4383, CAME FROM AVIALL ON FEBRUARY 5TH, AND INSTALLED THE NEXT DAY ON N769TA.  DURING OPERTION OF FEBRUARY 6TH HERE AT THIS STATION, RECEIVED A FAX MESSAGE FORWARDED FROM AVIALL INFORMING THIS BRAKE HAS A FAILURE.  FAILURE CONSISTED OF A MISSING INSULATOR, PN 2609326, AT ONE OF THE PISTONS ON CONTACT WITH PRESSURE PLATE, PN 26012466-630.  AT LAX, DEFECTIVE BRAKE DEFERRED AND ACFT CONTINUED OPERATION THROUGH SAL.  AFTER ACFT ARRIVAL, DAMAGED BRAKE REPLACED BY NEW ON 2-7-96, WHICH WAS SENT AND OVERHAULED BY AVIALL.
